# SDR M8XA970006

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 851003
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COS - FLT 1332 - EN ROUTE FROM COS TO CPR, FLIGHT CREW RECEIVED ACAS MESSAGE 'AIRFOIL DE-ICE FAIL' ICING CONDITIONS PREVAILED IN CPR.  FLIGHT ELECTED TO RETURN TO COS.  AIRCRAFT LANDED COS WITHOUT FURTHER INCIDENT.  M8XA MAINTENANCE PERSONNEL INSPECTED AIRCRAFT AND DISCOVERED A FAULTY EJECTOR FLOW CONTROL VALVE RIGHT WING.  REPLACED VALVE IAW FAIRCHILD DORNIER MM JIC 30-22-03.  GROUND CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
